On structural properties of functions arising from strong approximation of Fourier series

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)207-212
Number of pages6
JournalAnalysis Mathematica
Volume3
Issue number3
DOIs
Publication statusPublished - Sep 1977

Fingerprint

Strong Approximation
Fourier series
Structural Properties
Structural properties

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis
  • Mathematics(all)

Cite this

On structural properties of functions arising from strong approximation of Fourier series. / Leindler, L.

In: Analysis Mathematica, Vol. 3, No. 3, 09.1977, p. 207-212.

Research output: Contribution to journalArticle

@article{b0b5d6c5bcdf42189701b51091fc4439,
title = "On structural properties of functions arising from strong approximation of Fourier series",
author = "L. Leindler",
year = "1977",
month = "9",
doi = "10.1007/BF02297693",
language = "English",
volume = "3",
pages = "207--212",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - On structural properties of functions arising from strong approximation of Fourier series

AU - Leindler, L.

PY - 1977/9

Y1 - 1977/9

UR - http://www.scopus.com/inward/record.url?scp=34250294028&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250294028&partnerID=8YFLogxK

U2 - 10.1007/BF02297693

DO - 10.1007/BF02297693

M3 - Article

AN - SCOPUS:34250294028

VL - 3

SP - 207

EP - 212

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 3

ER -